Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took modus to delay painful periods. Will it cause any side effects?

i have an important exam on 15 march, since i have painful periods which might fall before or on that day, i have been advised by a doctor to take modus 5mg from yesterday. last month i had taken familon and i had nausea , mood swings and listless feeling. please advise this medicine will not cause such things so that i can study and perform well.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Modus is medroxyprogesterone a hormonal agent ,progesterone by its class effect can cause feeling of depression,listlessness and mood swings.
You can try NSAIDS for painful periods such as voveron.
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor